# SDR CA150123004

- Difficulty date: January 21, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,103 hours
- Engine: Pwa PT6T3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: D36761
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOUNTING FLANGE CRACKS AND CRAZING AT SEVERAL BOLT HOLE LOCATIONS. THERE ARE 26 BOLT HOLES, 2 WITH CRACKS, 7 WITH STAR-BURST, CRAZING, CRACKING.
